# SDR WVER2019050103

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670340941
- Condition: Corroded
- Location: Fuselage
- Part time: 19,016 hours, 14,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING AND INSTALLING THE FS 280.00 FORWARD FLOOR SUPPORT ANGLE P/N: CC670-34094-1S, DUE TO CORROSION. IAW SRM 51-40-11-001-001-A01, 51-40-06-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. REF MWC JOB# 41523351 OP# 128.
